# SDR AU990968

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 292110005A12C1
- Condition: Worn
- Location: Ac Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) WIRE LOCATED IN LEFT AC CONTACTOR BOX SHORT CIRCUITING TO EARTH.  LT AC GCU FOUND TO BE FAULTY.
